Translator Disclaimer
October 2019 Uniqueness of a differential polynomial and a differential monomial sharing a small function
Harina P. Waghamore, Ramya Maligi
Tbilisi Math. J. 12(4): 81-96 (October 2019). DOI: 10.32513/tbilisi/1578020569

Abstract

In this paper, we study the uniqueness of a differential polynomial and monomial sharing a small function with finite weight and obtain two theorems which extend and improves the results of Harina P. Waghamore and Husna V [6].

Citation

Download Citation

Harina P. Waghamore. Ramya Maligi. "Uniqueness of a differential polynomial and a differential monomial sharing a small function." Tbilisi Math. J. 12 (4) 81 - 96, October 2019. https://doi.org/10.32513/tbilisi/1578020569

Information

Received: 25 February 2019; Accepted: 10 October 2019; Published: October 2019
First available in Project Euclid: 3 January 2020

zbMATH: 07179173
MathSciNet: MR4047577
Digital Object Identifier: 10.32513/tbilisi/1578020569

Subjects:
Primary: 30D35

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 4 • October 2019
Back to Top